lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Global Wave-Front Properties for Fourier Integral Operators and Hyperbolic Problems
Università degli Studi di Torino, Italy.
Linnaeus University, Faculty of Technology, Department of Mathematics. (Matematisk modellering)
Linnaeus University, Faculty of Technology, Department of Mathematics. (Matematisk modellering, Center för avancerade studier, ICMM)ORCID iD: 0000-0003-1921-8168
2016 (English)In: Journal of Fourier Analysis and Applications, ISSN 1069-5869, E-ISSN 1531-5851, Vol. 22, no 2, 285-333 p.Article in journal (Refereed) Published
Abstract [en]

We illustrate the composition properties for an extended family of SG Fourier integral operators. We prove continuity results on modulation spaces, and study mapping properties of global wave-front sets for such operators. These extend classical results to more general situations. For example, there are no requirements on homogeneity for the phase functions. Finally, we apply our results to the study of the propagation of singularities, in the context of modulation spaces, for the solutions to the Cauchy problems for the corresponding linear hyperbolic operators. 

Place, publisher, year, edition, pages
Springer, 2016. Vol. 22, no 2, 285-333 p.
Keyword [en]
Wave-front, Fourier integral operator, Banach, Modulation, Micro-local
National Category
Mathematical Analysis
Research subject
Mathematics, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-50410DOI: 10.1007/s00041-015-9422-1ISI: 000376247200003Scopus ID: 2-s2.0-84934780044OAI: oai:DiVA.org:lnu-50410DiVA: diva2:910385
Projects
Matematisk modellering
Available from: 2016-03-09 Created: 2016-03-09 Last updated: 2017-03-09Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopusFulltext (read only)

Search in DiVA

By author/editor
Johansson, KarolineToft, Joachim
By organisation
Department of Mathematics
In the same journal
Journal of Fourier Analysis and Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 186 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf